# SDR 00035

- Difficulty date: June 18, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,036 hours, 26,334 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT STARTED TAKEOFF ROLL AT ADS, COPILOTS AIRSPEED INDICATOR DID NOT COME ALIVE.  TAKEOFF ROLL ABORTED.  BLOCKAGE FOUND IN COPILOTS PITOT TUBE.  REPAIRED AND RETURNED AIRCRAFT TO SERVICE.
